Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itchiness, increased sensitivity with spells of twitching pain under the penis head, skin is dark red in color. Cause?

51 male, I have an itchy,,sometimes moreso, on underside of penis head, shiny red, to darker red thin skinned, kind of senceitive also, with spells of twiching pain ,not bad just know its there.
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have itching on under surface of glans penis and your foreskin is red and thick .

Many a times itching of the genitals is a presenting symptom of Diabetes .

Please get your blood sugar tests on empty stomach and 2 hours after lunch done to rule out diabetes .
If you turn out to be diabetic you will need to take opal hypoglycemic drugs as per advise of a qualified Physician,

In the mean while take anti fungal medication like Fluconozole and topical anti fungal jelly for local application .
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor